# SDR 2000UALA00511

- Difficulty date: August 26, 2000
- Submitted: October 27, 2000
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 32,565 hours, 9,802 cycles
- Engine: Pwa PW2037
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 731966
- Condition: Failed
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF NOTICED CENTER HYDRAULIC QUANTITY DECREASING.  SECURED CENTER HYDRAULIC PUMPS AT .72 QUANTITY.  *S/D*  REPLACED NR 2 CENTER AC MOTOR PUMP.
